MAUDE Adverse Event Report: OSCOR.INC SENOVO BI-FLEX STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR.INC SENOVO BI-FLEX STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number 454955
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that senovo bi-flex steerable guiding sheath was leaking on the three-way valve.There was no patient side effects reported.No additional information is available.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
One 8.5f senovo bi-flex steerable guiding sheath was returned from the customer with the dilator.There were no other accessories.Blood was found on and inside the sheath and dilator ccording to the event description summary, there was a leak in the three-way valve (aka stopcock).A visual inspection of the stopcock showed no signs of breakage or damage.The hemostatic valve looked normal and intact.The sheath was manually leak tested with the syringe connected to the stopcock and the tip occluded.The sheath did not exhibit leakage when tested using this method.The sheath was then tested using the iso 11070 for liquid leakage test method.The device was occluded at the distal tip and pressurized to 38kpa and held at this pressure for 30 seconds and no leakage was observed from the hemostatic valve.The sheath was further pressurized beyond 300kpa and no leakage was observed from the stopcock, sideport tubing or through the handle.Returned device analysis revealed the stopcock and hemostatic valve of the sheath were intact and showed no signs of breakage, damage or leakage.The sheath did not leak when tested manually.The sheath also met the iso leakage test method requirement.According to the dhr, the sheath passed all in-process and final inspection steps including visual, mechanical, dimensional and leak testing.No manufacturing defects were found.Per qa procedure destino steerable guiding sheath in-process and final inspection) sample size: 100% using a 10x microscope, check for loose and embedded fm and damages to hub, sheath, stopcock, and side tube.Check for fm in the stopcock.Sample size: ansi z 1.4, gen level i, normal, aql 1.5 normal perform leak test according to procedure based on available leak tester.The leak test is performed by manufacturing personnel at 100% and is observed by quality assurance personnel at aql level ansi z 1.4, gen level i, normal, aql 1.5 normal.Per ifu [use the sideport, located at the handle, to inject contrast solution or flush the steerable sheath.The steerable sheath must be thoroughly flushed with either saline or heparinized saline and free of air prior to use to avoid air embolism to the patient.Aspiration and flushing of the sheath should be performed frequently to help minimize the potential for air embolism.For injecting or aspirating through the sheath, use the sideport only with stopcock.Prior to infusion, remove all air using the sideport.No further follow-up is required.Based on the investigation, no corrective or preventive action resulted after investigation of this event.Additionally, the risk remains acceptable, and no new failure mode identified.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SENOVO BI-FLEX STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR.INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR.INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key16919005
Report Number1035166-2023-00057
Device Sequence Number6910298
Product Code DYB
UDI-Device Identifier00885672009939
UDI-Public00885672009939
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model Number454955
Device Catalogue Number454955
Device Lot NumberDP-16662
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown